Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ON EXTREMAL QUASIMODULAR FORMS
Masanobu KANEKOMasao KOIKE
Author information
JOURNALS FREE ACCESS

Volume 60 (2006) Issue 2 Pages 457-470

Details
Download PDF (108K) Contact us
Abstract

We define and study ‘extremal’ quasimodular forms. Some explicit descriptions of such forms are given. Connections with certain differential equations and Atkin’s orthogonal polynomials, and the positivity of the Fourier coefficients, are also discussed.

Information related to the author
© 2006 by Faculty of Mathematics, Kyushu University
Previous article
feedback
Top